Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Lucas' test for Mersenne numbers, $ 6000<p<7000$


Authors: Sidney Kravitz and Murray Berg
Journal: Math. Comp. 18 (1964), 148-149
MSC: Primary 10.03
MathSciNet review: 0157924
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1964-0157924-9
PII: S 0025-5718(1964)0157924-9
Article copyright: © Copyright 1964 American Mathematical Society